# SDR CA010830017

- Difficulty date: July 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 32,013 hours
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Condition: Cracked
- Location: Mlg
- Part time: 3,234 hours, 2,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE WHEEL HAD BEEN REMOVED DUE TO THE TIRE BEING WORN TO LIMITS. DURING THE CLEANING PROCESS, TWO CRACKS WERE DISCOVERED VISUALLY. THEY RAN FROM THE LIGHTENING HOLES TO UNDER THE WHEEL BEARING OUTTER RACE. PICTURES ARE AVAILABLE. THE WHEEL HALF HAD BEEN N.D.T. INSPECTED AT LAST TIRE REPLACEMENT MAR 28/01.
